# SDR AALA991902

- Difficulty date: December 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105924005
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT NEAR FORWARD GALLEY LEFT CORNER BROKEN.  REPLACED EMERGENCY EXIT LIGHT NEAR FORWARD GALLEY LEFT CORNER.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
